# SDR AALA20060004

- Difficulty date: January 3, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN MAIN CABIN MAIN ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK IN FORWARD CABIN FOR EMERGENCY LIGHTS IN MAIN CABIN MAIN ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
